Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 42, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2022, 2:07 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2022, 2:07 PM MDT (20:07 UTC)
- Expired
- Jun 6, 2022, 3:15 PM MDT
- In force
- 68 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 31 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 2065 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
182
WUUS55 KPUB 062007
SVRPUB
COC041-101-062115-
/O.NEW.KPUB.SV.W.0042.220606T2007Z-220606T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
207 PM MDT Mon Jun 6 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern El Paso County in east central Colorado...
North central Pueblo County in southeastern Colorado...
* Until 315 PM MDT.
* At 206 PM MDT, a severe thunderstorm was located 8 miles southeast
of Fountain, or 20 miles southeast of Colorado Springs, moving
southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Hanover around 215 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3861 10472 3867 10470 3855 10406 3827 10439
TIME...MOT...LOC 2006Z 296DEG 24KT 3858 10460
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/Cohen3 follow-up statements
899
WWUS55 KPUB 062020
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
220 PM MDT Mon Jun 6 2022
COC041-101-062115-
/O.CON.KPUB.SV.W.0042.000000T0000Z-220606T2115Z/
El Paso CO-Pueblo CO-
220 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 220 PM MDT, a severe thunderstorm was located near Hanover, or 19
miles north of Pueblo, moving southeast at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern El Paso and north central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3860 10464 3865 10459 3855 10406 3827 10439
3851 10462
TIME...MOT...LOC 2020Z 296DEG 24KT 3854 10449
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/Cohen595
WWUS55 KPUB 062037
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
237 PM MDT Mon Jun 6 2022
COC041-101-062115-
/O.CON.KPUB.SV.W.0042.000000T0000Z-220606T2115Z/
El Paso CO-Pueblo CO-
237 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 236 PM MDT, a severe thunderstorm was located 7 miles south of
Hanover, or 20 miles northeast of Pueblo, moving east at 20 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Emergency management.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hanover and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3831 10434 3856 10454 3863 10448 3855 10406
TIME...MOT...LOC 2036Z 292DEG 18KT 3852 10442
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/Cohen003
WWUS55 KPUB 062058
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
258 PM MDT Mon Jun 6 2022
COC041-101-062115-
/O.CON.KPUB.SV.W.0042.000000T0000Z-220606T2115Z/
El Paso CO-Pueblo CO-
258 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN EL PASO AND NORTHERN PUEBLO COUNTIES...
At 257 PM MDT, a severe thunderstorm was located 10 miles southeast
of Hanover, or 22 miles northeast of Pueblo, moving southeast at 15
mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar Indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3831 10434 3854 10438 3860 10432 3855 10406
TIME...MOT...LOC 2057Z 297DEG 15KT 3849 10431
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:42 AM MDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 6, 11:42 AM MDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1142 AM MDT Mon Jun 6 2022 .SHORT TERM...(Today and tonight) Issued at 350 AM MDT Mon Jun 6 2022 Key Messages: 1) Potential for severe thunderstorms today southeast plains 2) Higher based convection possible out west with gusty wind potential 3) Spotty critical to near critical fire weather conditions southern portions of the San Luis Valley this afternoon and evening Westerly flow aloft will continue across Colorado with weak perturbations embedded in the flow passing to the north. This will provide subtle forcing and some mid/high based moisture for convection across northern portions of the area this afternoon and evening. Meanwhile at the surface outflow from evening thunderstorms across the central plains is working its way westward across the southeast CO plains with surface dew points ranging from the low 60s near the KS border and across Baca county, to mid 40s along the I-25 corridor. Satellite RGB products show low clouds and fog across the far southeast plains were T/Td spreads are within a few degrees. Surface based heating will act in concert with subtle forcing to trigger another round of thunderstorms across the area today. Model soundings show moisture a little more high based than yesterday, even out east as mixing decreases dew points into the low 40s to low 50s. HREF ensemble mean CAPE shows values up to 1000 J/kg. Ample deep layer shear values in the 40-50 kt range will be sufficient for storm organization as convection develops over the northern and eastern mountains around noon and push off into the adjacent plains. Dew points will be higher today for the I-25 corridor with values in the lower to mid 40s vs yesterday's values in the upper 20s to lower 30s. Thus the severe thunderstorm risk area will expand westward today vs yesterday across the southeast plains with the area of greatest concern east of a line from roughly Calhan to Kim. Hail up to 1.5 inches in diameter and wind gusts up to 65 mph will be possible with the stronger storms with CAMS placing strongest development across eastern portions of the Palmer Divide and across the eastern plains during the mid afternoon and evening. While dew point return improves farther west into the I-25 corridor, dew points appear to mix out more for the eastern plains vs yesterday. Instead of values in the mid 50s to lower 60s yesterday, they are more likely to drop back into the upper 40s to lower 50s resulting in lower CAPE and higher LCLs. Still some higher based supercells will be possible as storms move east and encounter higher CAPE with large hail and damaging winds possible. Early morning thunderstorm outlook has slight risk across Kiowa, Bent, Prowers and Baca counties which looks about right. Although can't rule out an isolated tornado, this looks to be a low end risk day unless updrafts can interact with a boundary. Frontal boundary reinforced by thunderstorm outflows will make a strong push into the southeast plains this evening which will keep thunderstorms going into the night across the southeast plains. A more concerted push of higher dew points will spread back westward tonight which will set the stage for the potential for stronger convection on Tuesday. Will need to watch the far eastern counties closely through 2 AM for lingering potential for severe thunderstorms as models show strengthening low level jet nosing into the far southeast plains with low level easterlies increasing from outflows in KS. Hodographs showed some increasing low level helicity around 06z-09z across Baca county in the 00z NAM12 run with significant elevated CAPE and little capping. 06z runs have shifted these parameters farther east. But will need to watch closely for a lingering severe threat a little past midnight for far eastern areas. Otherwise, temperatures today should be a little cooler than yesterday out east and similar to yesterday out west. Still looking at spotty critical to near critical fire weather conditions across the southern San Luis Valley today as gusty afternoon winds and lower humidity values continue for that region. -KT .LONG TERM...(Tuesday through Sunday) Issued at 350 AM MDT Mon Jun 6 2022 Key Messages: 1) Isolated strong to severe thunderstorms likely Tuesday afternoon across the eastern plains, with all hazards of severe weather possible. 2) Storm chances continue Wednesday and Thursday, with more chances of strong to severe storms. 3) Overall drying and warming trend expected for southern Colorado going into the upcoming weekend. Tuesday... The start of the long term period will bring active weather to southern Colorado, with thunderstorm chances in the afternoon, particularly across the eastern plains. Synoptically, flow aloft will be more zonal, with a weak short wave embedded within that flow. Shorter range ensembles models, such as the SREF and HREF, are good agreement about this, leading to greater confidence in the forecast. As the short wave passes by the Colorado region, synoptic dynamics and flow aloft will modestly increase over the region. With the increased flow aloft, orographics over the mountains will increase, which will be the primary trigger for thunderstorms. Shear will also increase across the region, with 0-6 km bulk shear 45+ kts. At the surface, an amorphous area of low pressure across the southwestern parts of Colorado and high pressure across the central plains will allow for a tighter pressure gradient to develop over southern Colorado's eastern plains. This gradient will induce a mass flux to the north-northwest, and with that, advect better moisture into the forecast area. There's still some uncertainty about the quality of the moisture return and how much of it will mix out during the day, but leaning more on ensemble models at this time, it's likely at least 50 dew points will overspread much of the eastern plains, with upper 40 dew points closer to the mountains. With the increase in moisture, instability is also expected to climb, with MLCAPE likely 1500+ J/kg over most of the eastern plains. With thunderstorms expected to initiate off the mountains and move east into the above parameter space, strong to severe thunderstorms are likely. With the shear in place, a cellular mode is favored, with a couple supercell structures likely. Current thinking is that the Palmer Divide and Raton Mesa areas will be the primary zones with strong thunderstorm development, which is supported in CAMs and the HREF. With the environment in place, all hazards will be possible with these storms, with damaging winds 60- 70 mph, hail around 2 in, possibly even larger, and a tornado or two possible. Something to be mindful of, if an outflow boundary leftover from precipitation that occurred Monday is present, which is a definite possibility, then the tornado threat would become enhanced along that boundary. Another thing to watch trends in will be the synoptic influence, as weak height rises may be taking place Tuesday afternoon behind the short wave, which could hinder thunderstorm development and maturation. Otherwise across the forecast area, conditions will remain dry for those not impacted by one of the isolated thunderstorms. Temperatures will also be near to slightly above average across most of southern Colorado. Wednesday - Thursday... The middle part of the week will continue the active weather pattern. Overall westerly flow will persist across Colorado, with more weak short waves embedded in that flow. This will again keep the flow aloft and shear elevated across southern Colorado. Moisture return will also take place each day, which will also means that instability will increase each day as well. Given more shear, moisture, and instability, afternoon thunderstorms are likely each day, particularly across the eastern plains, some of which could be strong to severe. Other than more storm chances, Wednesday will have near to slightly below average temperatures, mostly across the eastern plains, and Thursday will see a quick warm up to above average for most of southern Colorado. Friday - Sunday... For the end of the work week and through the weekend, longer range ensemble models, such as the GEFS and EPS, are in agreement about a large ridge of high pressure developing over the southwestern US and then expanding across southern Colorado. This pattern will lower precipitation chances considerably across most of the area, with the exception being the mountains, which may still have daily afternoon thunderstorm chances. Temperatures with that pattern would also be expected to continue the warming trend, with above average temperatures expected for most of southern Colorado. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1142 AM MDT Mon Jun 6 2022 The prevailing flight category for KALS, KCOS, and KPUB will be VFR throughout the forecast period, however showers and thunderstorms are expected to develop in the vicinity of KCOS and KPUB this afternoon through the early morning hours tomorrow. Gusty and erratic thunderstorm outflow winds are expected at KCOS and KPUB. If a thunderstorms develops over either of the terminals, MVFR to IFR conditions are expected. A transition to vicinity showers are expected during the late evening to overnight period. After the showers pass by during the overnight, VFR conditions will once again be certain. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...SKELLY
Hazardous weather outlook, Jun 6, 12:00 PM MDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1200 PM MDT Mon Jun 6 2022 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1200 PM MDT Mon Jun 6 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains and along the Palmer Divide this afternoon, with storms expected to move southeast across the immediate adjacent plains and out across the far southeast plains later this afternoon and evening. A few severe thunderstorms will be possible between 2 PM and 10 PM, generally east of line from Calhan to Kim. Hail up to 2 inches in diameter and wind gusts up to 65 mph will be the primary storm risks. Although the risk is low, an isolated tornado can not be ruled out across the far eastern counties. Thunderstorms may continue overnight and into the early morning hours of Tuesday for portions of the southeast plains along and behind a frontal boundary. Isolated high based showers and thunderstorms will also be possible across the central and southeast mountains and adjacent valleys this afternoon and early evening. However, these storms will be more likely to produce virga, lightning and gusty winds up to 45 mph, but little measurable rainfall. Near critical fire weather conditions will again be possible across southern portions of the San Luis Valley this afternoon and early evening due to gusty winds and low relative humidity. However, these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to widely scattered strong to severe thunderstorms are likely across the eastern plains Tuesday. The main hazards will be cloud to ground lightning, damaging wind gusts 60-70 mph, large hail around 2 inches and possibly an isolated tornado or two. Area burn scars will also need to be monitored closely for the risk of flash flooding. Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. The main hazards will be cloud to ground lightning and wind gusts to 40 mph. Near-critical fire weather conditions are expected across portions of the San Luis Valley Wednesday, and then more widespread across southern Colorado Sunday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/SKELLY
In the hours before
Special weather statement, Jun 6, 1:18 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
118 PM MDT Mon Jun 6 2022
COZ081-085-061945-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
118 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northeastern
Fremont, southeastern Teller and southwestern El Paso Counties
through 145 PM MDT...
At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Fort Carson, or 9 miles southwest of Colorado Springs,
moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fountain and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3868 10500 3874 10500 3874 10473 3855 10470
3855 10485
TIME...MOT...LOC 1918Z 272DEG 26KT 3871 10491
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
Cohen/KTSSpecial weather statement, Jun 6, 1:33 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Mon Jun 6 2022
COZ081-084-085-062000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
133 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northwestern El Paso
County through 200 PM MDT...
At 132 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gleneagle, or 14 miles north of Colorado Springs, moving east at 20
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Gleneagle around 140 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3895 10473 3901 10495 3908 10494 3913 10475
3913 10472
TIME...MOT...LOC 1932Z 271DEG 17KT 3904 10488
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KTS/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 6, 1:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 6, 1:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jun 6, 1:33 PM MDT | Special Weather Statement | PUB | Douglas | 27 min |
| Jun 6, 2:09 PM MDT | Special Weather Statement | PUB | 51 min | |
| Jun 6, 2:29 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 6, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 72 min |
| Jun 6, 2:53 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
| Jun 6, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 75 min |
| Jun 6, 3:02 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 6, 3:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 6, 3:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 90 min |
| Jun 6, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 87 min |
| Jun 6, 3:42 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| Jun 6, 3:48 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jun 6, 3:56 PM MDT | Special Weather Statement | PUB | Prowers | 34 min |
| Jun 6, 4:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 74 min |
| Jun 6, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 47 min |
| Jun 6, 4:17 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 6, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 90 min |
| Jun 6, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 41 min |
| Jun 6, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jun 6, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 57 min |
| Jun 6, 5:57 PM MDT | Flash Flood Warning | PUB | Prowers | 102 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.